# SDR ECA2001F00000

- Difficulty date: August 16, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Engine: Tmeca ARRIEL1
- System (JASC): 3110 · Instrument Panel
- Part: Circuit Board
- Part number: 365A67907101
- Part serial: 6413
- Condition: Faulty
- Location: Caution Panel
- Part time: 1,691 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT NOTED SEVERAL CAUTION PANEL WARNING LIGHTS HAD ILLUMINATED AND THE TRIM RELEASE SYSTEM HAD FAILED.  THE PILOT ELECTED TO MAKE A PRECAUTIONARY LANDING AT THE CLOSEST AIRPORT.  WHEN THE LANDING GEAR WAS SELECTED DOWN, NO INDICATIONS OF GEAR POSITION WERE VISIBLE.  THE PILOT MADE A PASS BY THE TOWER TO VERIFY GEAR DOWN AND MADE AN UNEVENTFUL LANDING.  COMPANY MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT TO MAKE REPAIRS.   WITH THE ASSISTANCE OF THE AIRCRAFT MFG, THE PROBLEM WAS TROUBLE SHOT TO A CIRCUIT CARD IN THE A36 PANEL.  THE CARD WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
